UM

Browse/Search Results:  1-10 of 58 Help

Selected(0)Clear Items/Page:    Sort:
Second-Order and Nonuniform Time-Stepping Schemes for Time Fractional Evolution Equations with Time–Space Dependent Coefficients Journal article
Journal of Scientific Computing, 2021,Volume: 89,Issue: 2
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Nonuniform Mesh  Time Fractional Evolution Equations  Variable Coefficients  Weak Singularity  
A preconditioner based on sine transform for two-dimensional semi-linear Riesz space fractional diffusion equations in convex domains Journal article
Applied Numerical Mathematics, 2021,Volume: 169,Page: 289-302
Authors:  Huang, Xin;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/08
Gmres Method  Penalization  Riesz Fractional Derivative  Sine Transform Based Preconditioner  Toeplitz Matrix  
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Gu, Xian Ming;  Sun, Hai Wei;  Zhao, Yong Liang;  Zheng, Xiangcheng
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/12/08
Error estimate  Implicit difference scheme  Time-fractional diffusion equation  Variable-order  
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
Splitting preconditioning based on sine transform for time-dependent Riesz space fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2021,Volume: 66,Issue: 1-2,Page: 673–700
Authors:  Lu,Xin;  Fang,Zhi Wei;  Sun,Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Gmres Method  Riesz Space Fractional Diffusion Equations  Shifted Grünwald Discretization  Sine-transform-based Splitting Preconditioner  Symmetric Positive Definite Toeplitz Matrix  
Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 89,Page: 116-126
Authors:  Chou, Lot Kei;  Lei, Siu Long
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/07
Alternating direction implicit scheme  Distributed-order  Finite volume approximation  High dimensional  Tensor-Train format  
A Fast Algorithm for the Variable-Order Spatial Fractional Advection-Diffusion Equation Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Pang, Hong Kui;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/07
Finite difference method  Fractional derivative of variable-order  Low-rank approximation  Polynomial interpolation  Stability and convergence  
Preconditioning for symmetric positive definite systems in balanced fractional diffusion equations Journal article
Numerische Mathematik, 2021,Volume: 147,Issue: 3,Page: 651-677
Authors:  Fang,Zhi Wei;  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers